Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/15370
Title: A theorem supplementing a result of James A. Yorke
Authors: Kalinowski, Józef
Keywords: theorem James A. Yorke; theoretical mathematic
Issue Date: 1978
Citation: Demonstratio Mathematica, Vol. 11, nr 4 (1978) s. 899-900
Abstract: In this paper a theorem will be proved showing that the assumptions of one of Yorke's theorems are never fulfilled in case n = 1. Consider the system of differential equations of the first order (Fragment tekstu).
URI: http://hdl.handle.net/20.500.12128/15370
ISSN: 2391-4661
0420-1213
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Kalinowski_A_theorem_supplementing_a_result.pdf256,98 kBAdobe PDFView/Open
Show full item record


Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons